# SDR AALA201911209055

- Difficulty date: November 13, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 27,438 hours, 10,958 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Faulted
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO MIA AND DECLARED EMERGENCY DUE TO LANDING GEAR 1 FAULT INDICATION. MAINTENANCE FOUND POST FLT - LGCIU 1 & LLG (27GA) SENSOR FAULT. IAW TSM 32-31-00 AND AMM 32-31-73 REMOVED & REPLACED LLG CLOSED DOOR SENSOR (27GA) AND LGCIU-1 (5GA1). ALL OPS CHECKS NORMAL. (SEE SDR # AALA201911209044)
